MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2L 5 FR X 13 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 2L 5 FR X 13 CM; CATHETER PERCUTANEOUS
Model Number IPN918781
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the cvc was replaced with a guidewire.A new 5fr 13cm, 2-lumen cvc was placed.I noticed, when testing it, that air came out of the proximal lumen when aspirating." the cvc was removed and replaced.There was no medical intervention required.The patient's current condition is reported as "unknown".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the cvc was replaced with a guidewire.A new 5fr 13cm, 2-lumen cvc was placed.I noticed, when testing it, that air came out of the proximal lumen when aspirating." the cvc was removed and replaced.There was no medical intervention required.
 
Additional Manufacturer Narrative
Qn#(b)(4).Additional information received from the customer indicates the condition of the patient is "fine".The actual device was not returned; however, the customer provided two photos for analysis.The complaint of an air aspiration was able to be confirmed by the photos.The photos show two syringes attached to the distal and proximal lumens after aspiration.Air bubbles can be seen in the syringe attached to the proximal lumen.No defects or anomalies are observed on the distal lumen.The air aspiration can be confirmed based on the photos, however, a complete visual inspection to determine the cause could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit instructs the user, "check lumen patency by attaching a syringe to each extension line and aspirate until free flow of venous blood is observed." without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CVC SET: 2L 5 FR X 13 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23451436
Report Number3006425876-2025-01081
Device Sequence Number8056624
Product Code DQY
UDI-Device Identifier30801921122939
UDI-Public(01)30801921122939(11)250116(17)291231(10)71F25A0355(21)
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN918781
Device Catalogue NumberCS-14502
Device Lot Number71F25A0355
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown